# SDR DALA2023100208079

- Difficulty date: September 30, 2023
- Submitted: October 2, 2023
- Operation: Air carrier
- Aircraft: N804NW
- Make and model: Airbus A330-323
- Aircraft serial: 0549
- Aircraft time: 86,458 hours, 11,413 cycles
- System (JASC): 2612 · Fire Detection
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: F, D

## Discrepancy

SHIP 3304 - RTB/FIRE - LEFT ENGINE FIRE WARNING RECEIVED ON ENGINE START. BOTH FIRE BOTTLES DISCHARGED, FIRE INDICATION EXTINGUISHED. CORRECTIVE ACTION: REPLACED #1 ENGINE AND FIRE BOTTLES AND ENGINE PYLON FIRE DET LOOP. ALSO REPLACED HARNESS 6WD1. (4415276)
